Author = Chinipardaz, Rahim
Number of Articles: 3
1. Testing Homogeneity of Mean Vectors against ordered restriction in Multivariate Normal Distribution

Volume 1, Issue 1, Winter and Spring 2022, Pages 99-118

Abouzar Bazyari; Rahim Chinipardaz; Ali Akbar Rasekhi


2. Skew multimodal normal distribution

Volume 11, Issue 2, Spring 2021, Pages 382-399

10.22055/jamm.2021.35652.1873

Forough Naghibi; Sayed Mohammad Reza Alavi; Rahim Chinipardaz


3. Time series discrimination using likelihood function of discrete wavelet coefficients

Volume 3, Issue 1, Spring 2013, Pages 45-59

Behzad Mansouri; Rahim Chinipardaz